MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) 25 G X .75 IN. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET

BECTON, DICKINSON & CO., (BD) 25 G X .75 IN. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Catalog Number 367335
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/25/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: a sample was not returned for evaluation.One photo was sent that showed the defect.A review of the device history record could not be performed as a lot number was not provided for this incident.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that the 25 g x.75 in.Bd vacutainer® push button blood collection set with 7 in.Tubing and luer adapter had several broken plastic connectors, this resulted in blood leaks during collection.No injury or medical intervention reported.

Brand Name
25 G X .75 IN. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7059317
Report Number1024879-2017-00334
Device Sequence Number1301174
Product Code JKA
UDI-Device Identifier00382903673353
UDI-Public00382903673353
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367335
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2015
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;